# SDR CHQA20130327096

- Difficulty date: March 27, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N265SK
- Make and model: Emb EMB-145
- Aircraft serial: 145226
- Aircraft time: 31,265 hours, 25,431 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 30,010 hours, 24,588 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Pdu
- Part number: 3632001003
- Part serial: 00378
- Condition: Failed
- Location: Te Flap
- Part time: 23,470 hours, 19,769 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THEY RECEIVED A FLAP FAIL MESSAGE ON THE FINAL APPROACH WITH FLAP CHANNEL 2 ON MEL.  THE CREW DECLARED AN EMERGENCY AND DIVERTED TO KJFK. THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND FLAP CHANNEL 1 TO BE AT FAULT AND RE-ACTIVATED CHANNEL 2.  FLAP CHANNEL 1 WAS DEFERRED.  THE DEFERRAL WAS CLEARED ON 3/29/2013 WHEN THE FLAP POWER DRIVE UNIT WAS REPLACED.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
